Thyroid UK
85,775 members100,705 posts

Burning and painful calf muscles and feet

Hello all - has anybody else experienced burning calf muscles and feet. It comes and goes - sometimes cold but normally very hot. I've got hashi and take 125mcg of thyroxine. Im still not under 1 tsh (results next week but was at 4.3 in July) but have regular spasms (very painful) along these muscles and tingling in my extremities including my toes, fingers, hands, feet, head - it makes me feel very unwell, jittery and tearful. Has anybody else experienced similar symptoms and been able to overcome? Do these symptoms usually go once tsh has reached an optimal level?

8 Replies
oldestnewest

ChrisH100 What are your vitamin and mineral levels?

Reply

All good apart from vit d for which I'm supplementing - b12 is above upper range - I take all the vits recommended and gluten dairy and sugar free diet - it's really weird as it started off really cold and now burning since taking thyroxine...

Reply

Sounds like low B12. Ask your doctor to refer you to a neurologist, and him him test your nerve reactions in feet and legs. You could have a neuropathy.

1 like
Reply

Are you taking a different brand of levothyroxine?

Reply

I've just checked and I do appear to be...is this well known reaction?

Reply

If you are on TEVA, there have been lots of folks on here having problems with it! It ruined my health about 5 years ago and has been brought back this year. I also cannot tolerate Mercury Pharma. I stick with Actavis/Almus from Boots.

Reply

When you say problems what sort of things as I'm having some weird sensations...

Reply

It can be anything from aches and pains generally to rumbling guts and nausea

Reply

You may also like...